Biblioteca de la Universidad Complutense de Madrid

Higher order dual varieties of projective surfaces

Impacto

Mallavibarrena Martínez de Castro, Raquel y Lanteri, Antonio (1999) Higher order dual varieties of projective surfaces. Communications in Algebra, 27 (10). pp. 4827-4851. ISSN 0092-7872

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

1MB

URL Oficial: http://www.tandfonline.com/doi/pdf/10.1080/00927879908826733




Resumen

We investigate higher order dual varieties of projective manifolds whose osculatory behavior is the best possible, in particular, for a k-jet ample surface we prove the nondegeneratedness of the k-th dual variety and for 2-regular surfaces we investigate the degree of the second dual variety.


Tipo de documento:Artículo
Palabras clave:surface (complex projective); jet bundles; k-jet ampleness; k-regularity; duality; Scrolls; Adjunction
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:16639
Referencias:

E. Arbarello, M. Cornalba, Ph. Griffiths, and J . Harris, Geometry of Algebmic Curves,Volume I , Springer-Verlag, New York, 1985.

E. Ballico, A characterization of the Veronese surface, Proc. Amer. Math. Soc. 105 (1989), 531-534.

E. Ballico, R. Piene, and H.S. Tai, A chamcterization of balanced mtiontrl normal surface scrolls in terns of their osculating spaces, II, Math. Scand. 70 (1992), 204-206.

A. Beauville, L'application canonique pour les surfaces de type g i n h l , Invent. Math. 55 (1979), 121-140.

M. Beltrametti and A. J. Sommese, On k-spannedness for projective surfaces, Algebraic Geometry, Proc. L'Aquila, 1988 (A. J. Sommese et al., eds.), Lecture Notes in Math., vol. 1417, Springer, 1990, pp. 24-51.

M.Beltrametti and A.J.Sommese, On k-jet ampleness, Complex Analysis and Geometry (V. Ancona and A. Silva, eds.), The Univ. Series in Math., Plenum Press, 1993, pp. 355-376.

M. Beltrametti and A. J. Sommese , On the preservation of k-very amplenees under adjunction, Math. Z. 212 (1993), 257-283.

M. Beltrametti and A. J. Sommese, The Adjunction Theory of Complez Projective Varieties, Expositions in Math., vol. 16, De Gruyter, 1995.

A. Biancofiore and E. L. Livorni, On the genw of a hyperplane section of a geometrically ruled surface, Ann. di Mat. Pura ed Appl. (IV) 147 (1987), 173-185.

M. Demazure, Surfaces de Del Pezzo, I-V, Sdminaire sur les Singularit& des Surfaces, Lect. Notes in Math., vol. 777, 1980, pp. 23-69.

L. Ein, Varieties with small dual varieties, I, Invent. Math. 86 (1986), 63-74.

W. Fulton, S. Kleiman, R. Piene and H. Tai, Some eztrinsic chamcterizatioru of the projective space, Bull. Soc. Math. fiance 113 (1985), 205-210.

Ph. Griffiths and J. Harris, Principles of Algebmic Geometry, Wiley-Interscience, New York, 1978.

R. Hartshorne, Algebmic Geometry, Springer - Verlag, New York - Heidelberg - Berlin, 1977.

P. Ionescu, Embedded projective varieties with small invariants, Algebraic Geometry, Proc. Bucharest, 1982 (L. Bgdescu et al., eds.), Lecture Notes in Math., vol. 1056, Springer, 1984, pp. 142-187.

S. L. Kleiman, Tangency and duality, Proc. 1984 Vancouver Conference in Algebraic Geometry (J. Carrel1 et al., eds.), Canad. Math. Soc. Conf. Proc., vol. 6, 1986, pp. 163-225.

A. Lanteri, On the class of a projective algebraic surface, Arch. Math. 45 (1985), 79-85.

A. Lanteri, On the class of an elliptic projective surface, Arch. Math. 64 (1995), 359-368.

A. Lanteri and F. Tonoli, Ruled surfaces with small class, Comm. Alg. 24 (1996), 3501-3512.

A. Lanteri, M. Palleschi and A. J. Sommese, On the discriminant locw of an ample and spanned line bundle, J. reine angew. Math. 477 (1996), 199-219.

R. Mallavibarrena, R. Piene, Dudity for elliptic normal surface scrolls, Enumerative Algebraic Geometry (S. L. Kleiman and A. Thorup, eds.), Contemporary Mathematics, vol. 123, Amer. Math. Soc., 1991, pp. 149-160.

G. Ottaviani, Varieth proiettive di piccola codimensione, Notes of INDAM course, 1st. Naz. di Aka Matem., Roma, 1995.

R. Piene, Numerical characters of a curve in projective space, Real and Complex Singularities (P. Holm, ed.), Proc. Symposium in Math., Oslo, 1976, Sijthoff and Noordhoff, 1977, pp. 475-495.

R. Piene, A note on higher order dual varieties, with an application to scrolls, Singularities (P. Orlik, ed.), Proc. Symposia Pure Math., vol. 40, Amer. Math. Soc., 1983, pp. 335-342.

R. Piene and G. Sacchiero, Duality for mtional normal scrolls, Comm. Alg. 12 (1984), 1041-1066.

Depositado:08 Oct 2012 07:56
Última Modificación:07 Feb 2014 09:33

Sólo personal del repositorio: página de control del artículo